# SDR SWAA2015092944365

- Difficulty date: August 13, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 LE SLAT OTBD MAIN SLAT TRACK, CORRODED ON BOTTOM SIDE.  R & R SLAT IAW CHM.
